# SDR CALA2025121212068

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 82,093 hours, 34,793 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575706500060000
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP HAS DAMAGE ON UPPER SURFACE FROM SCISSOR LIFT.  REPAIRED LT WING INBD FLAP UPPER SURFACE ZONE 4 IAW SRM 51-77-12-911-002 AND ECRA 5752-02045 AND REO L25728.  REPAIRED LT WING INBD FLAP UPPER SURFACE ZONE 4 IAW SRM 51- 77-12-911-002 AND EC/RA 5752-02045 AND REO L25728.
